Submit a question to our community and get an answer from real people.
Submit

Why do i poop green

Report as

TMI!!!!!
Seriously...output is affected by intake. Eat different color foods...but really...you don't have to tell us what color your poo turns!

Helpful (3) Fun Thanks for voting Comments (2)
Report as
Lol!
Report as
good answer lady!!!!
Report as
Add a comment...

You ate black iceing, didn't you

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Basically, what you eat influences the color of your stools.Spinach, salad etc..

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

TMI bro go to da doctor

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Umm that's nice!

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

because you ate something green, duhhh

Helpful Fun Thanks for voting Comments (1)
Report as
Eat different color foods, all the colors will mix up and turn brown. brown=normal.
Report as
Add a comment...

Umm...that's gross! But you must have ate something green

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
joshuabagel

Hey I'm having the same thing going on and I'm not telling everybody...

Helpful (1) Fun Thanks for voting Comments (1)
Report as
That's pretty funny son!!!
Report as
Add a comment...

Aileen

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Why is this person being criticized for telling us his stool is green? It’s obviously a concern to him or he wouldn’t be asking for our advice.

To answer, I don’t think it’s anything to worry about. It’s probably a side effect of some medicine you’ve been taking or something you’ve eaten.

A number of years ago, I had green poop. It was caused by drinking green beer on St. Patricks day. I don’t believe any beer is brewed green. It was probably some food coloring that was added to the keg. And that’s what caused my stool to be green.

Last year I again had green stool. But I figured that it was the result of some powerful antibiotics I was taking at the time. Only lasted a few days. Then I was back to normal.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches